# SDR IPXA11M69245

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING FIXED L/E STRINGER STA XOS 667 CRACKED.  REPAIRED LT WING FIXED L/E COMP'T STRINGER IAW SRM 57-40-03, REPAIR 2, FIG.202.
